# SDR SWAA2022121376907

- Difficulty date: December 1, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 34,142 hours, 15,565 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD LOWER FLAP INBD LOWER SKIN FOUND DELAMINATED.  REMOVED LT. WING FLAP IAW AMM 27-51-22-000-801, STEPS 2C, 4, 2D, 1-3.   REPLACED THE LT WING FLAP IAW AMM 27-51-22-400-801, STEPS 3F, 3, 4, & 5.
